Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I take combiflam tablet for lower stomach n lower back pain. Is there any side effect?

i take combiflam tablet for lower stomach n lower back pain during my monthly periods is it safe to take pills during periods coz i travel 4 1 hour everyday to go to my office.please suggest. can i take combiflam tablet for my back pain n lower stomach pain coz of periods. is it safe to take pill for pains during periods coz im working in a hospital n avery busy schedule.
Asked On : Tue, 5 Jul 2011
Answers:  3 Views:  2658
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi Vasudha
welcome to HCM
read your prob, pain during periods can not be suppresed by combiflam, it is not antispasmodic tab, for it you should take combination of dicyclomin and mefanamic acid, it suppressed ypur pain n maintain your flow.
Dr aseem saraswat 9982583020
Answered: Tue, 5 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u can take it but tab like cyclospam will be more effective in ur case
it is very common condition
u should take antacid tab like rantac with this tab to avoid any side effect
if u feel well after combiflam then u can continue with it also.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

It is best you take Tablet Meftal spas which has pain killer and muscle relaxant. Dicyclomine and Cyclopam are one and the same and are not effective much in dysmenorrhoea. Although relief is obtained it is best that you seek medical advice after thorough gynaecological examination to rule out certain disorders which can cause this pain and may be treated permanently without you taking dangerous drugs often.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor